# SDR SWIA201024245

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 18,457 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS NEAR RIGHT WING EXIT INOP.  (FLT 6724)  REPLACED EMERGENCY BATTERY NR 3 INVERTER.
